Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 47, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Jul 31, 2010, 8:49 PM CDT for Rock County, Wisconsin. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2010, 8:49 PM CDT (01:49 UTC)
- Expired
- Aug 2, 2010, 5:40 AM CDT
- In force
- 33 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jul 31, 3:30 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jul 31, 3:30 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CDT SAT JUL 31 2010 .SHORT TERM...MEDIUM FCST CONFIDENCE THROUGH TUE NT. N-S WIND SHIFT LINE SEEN ON RADAR IN FAR ERN WI IS MOVING TOWARD LAKE MI AND THE LAKE BREEZE. ISOLD SHOWERS WILL REMAIN POSSIBLE ALONG THIS CONVERGENT ZONE FOR THE NEXT COUPLE HOURS. CLOUD COVER IS BECOMING MORE SCT WITH SOME HEATING AND MIXING OCCURRING. HIGH PRESSURE AND CALM WINDS TO SETTLE OVER THE REGION TNT. THE COMBINATION OF LGT NLY WINDS LOWERING DEWPOINTS A LITTLE...AND WARM SOIL TEMPS ARE FACTORS THAT WILL INHIBIT WIDESPREAD DENSE FOG WHILE CLEAR SKIES AND RADIATIONAL COOLING WITHIN MOIST SFC CONDITIONS SUPPORTS IT. WILL MENTION AREAS OF DENSE FOG FOR NOW AND HOLD OFF ON DENSE FOG ADVISORY. FOG TO LINGER INTO SUN AM WITH HIGH PRESSURE TO MOVE EAST LATE IN THE DAY. SSWLY WINDS WILL PREVAIL INTO MON WITH WARM TEMPS AND INCREASING HUMIDITY WHILE A FLAT RIDGE WILL DEVELOP OVER THE NRN CENTRAL USA INTO EARLY NEXT WEEK. SLIGHT CHANCE POPS REMAIN FOR AREAS WEST OF KMSN FOR MON AFT WHILE CHANCE POPS ARE FCST MON NT THROUGH TUE NT. A LLJ AND WARM FRONT WILL SET UP OVER IA WITH BEST INSTABILITY AND LIFT TO REMAIN SOUTH...THUS CHANCE POPS VERSUS SOMETHING HIGHER. .LONG TERM...WEAK HIGH PRESSURE TO SETTLE OVER THE AREA WED INTO EARLY FRI WITH STNRY FRONT REMAINING TO THE SOUTH. A PRESSURE TROUGH AND SHORTWAVE MOVING ACROSS THE PLAINS WILL THEN BRING THE FRONT BACK NWD AS A WARM FRONT WITH CHANCES OF TSTORMS ON SAT. ABOVE NORMAL TEMPS TO CONTINUE. && .AVIATION...AFTERNOON CUMULUS ACROSS THE WEST WILL DECREASE WITH THE LOSS OF HEATING THIS EVENING. ADDITIONALLY...EXPECTING STRATUS TO THE WEST TO DECREASE AS WAVE CONTINUES TO PULL AWAY AND HIGH PRESSURE BUILDS IN. WITH SKIES BECOMING MOSTLY CLEAR AND WINDS LIGHT TO CALM...EXPECTING AREAS OF FOG TO DEVELOP AFTER MIDNIGHT. MAIN CONCERN AT THIS MOMENT IS HOW LONG CLOUDS TAKE TO CLEAR IN THE EAST...AS LATER CLEARING WOULD INHIBIT THE FOG POTENTIAL. OVERALL...IFR VSBYS SEEM LIKE A GOOD BET...WITH A CHANCE FOR SOME LOCATIONS TO GO EVEN LOWER. HESITANT TO BE TOO AGGRESSIVE IN THE TAFS YET...UNTIL CLEARING SEEMS MORE CERTAIN IN THE EAST. WILL HAVE TO WATCH TRENDS THIS EVENING. FOG WILL LIFT IN THE MORNING AS THE SUN HEATS THINGS UP...WITH VFR CONDITIONS RETURNING FOR THE DAY UNDER MOSTLY SUNNY SKIES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...07
Hazardous weather outlook, Jul 31, 3:10 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT SAT JUL 31 2010 WIZ046-047-051-052-056>060-062>072-012015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 310 PM CDT SAT JUL 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT WIDESPREAD FOG AND AREAS OF DENSE FOG ARE EXPECTED TONIGHT...MAINLY AFTER MIDNIGHT. THE BEST CHANCE FOR DENSE FOG WILL BE IN RIVER VALLEYS SUCH AS THE WISCONSIN RIVER VALLEY AND IN LOW LYING MARSHY AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH TUESDAY NIGHT AS A COLD FRONT DROPS THROUGH THE STATE. THE STRONGEST STORMS SHOULD REMAIN WEST AND SOUTH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-012015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CDT SAT JUL 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT PATCHY FOG IS EXPECTED TONIGHT...ESPECIALLY AFTER MIDNIGHT TONIGHT. DENSE FOG IS POSSIBLE...MAINLY RIGHT ALONG THE SHORE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS A COLD FRONT DROPS DOWN LAKE MICHIGAN. DDV WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 9:29 PM CDT | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 12 hr |
| Aug 1, 9:12 AM CDT | Dense Fog Advisory | MKX | Iowa, Kenosha, Racine, Sauk, Walworth | 48 min |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.